| Model Number |
SE5525WV |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested and has not been received.Manufacturing and sterilization records were reviewed and found to be acceptable.The investigation is underway.See related 0001920664-2023-70047.
Event or Problem Description
A user facility in the united kingdom reported that 2 cutters from the same lot were not cutting efficiently while they continued to aspirate.There were 2 patients involved, but no more distinguishing information is available.This is for the second pack/cutter.There was an increase in the duration of the surgery of 0 - 15 minutes.There was no patient impact.
Additional Manufacturer Narrative
The vitrectomy cutter was not returned.A small plastic cup containing two 25ga (blue) esa hubs and sleeve assemblies was returned.The assemblies are dirty with particulates and dried solutions.Microscopic examination was performed.No damage was found on the esa hub, sleeve or the valves.The lot history, trend analysis, risk analysis, and/or directions for use review were considered acceptable, with the product performing within anticipated rates.The root cause could not be determined.Related to report (b)(4).